# SDR UALA2012120407034

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2520 LT SIDE UPPER LOBE DOUBLER CRACKED.   MAJOR REPAIR ACCOMPLISHED:  PERFORMED REPAIR IAW ECRA 5313-01052.
